Dimension of ergodic measures projected onto self-similar sets with overlap

Thomas Jordan, Ariel Rapaport

Research output: Contribution to journalArticle (Academic Journal)peer-review

12 Downloads (Pure)

Abstract

For self-similar sets on R satisfying the exponential separation condition we show that the dimension of natural projections of shift invariant ergodic measures is equal to min{1, h−χ}, where h and χ are the entropy and Lyapunov exponent respectively. The proof relies on Shmerkin’s recent result on the Lq dimension of self-similar measures. We also use the same method to give results on convolutions and orthogonal projections of ergodic measures projected onto self-similar sets.
Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalProceedings of the London Mathematical Society
Volume0
Early online date29 Apr 2020
DOIs
Publication statusE-pub ahead of print - 29 Apr 2020

Fingerprint

Dive into the research topics of 'Dimension of ergodic measures projected onto self-similar sets with overlap'. Together they form a unique fingerprint.

Cite this